Arizona, 2011Lightning Strike in Arizona, July 25, 2011
July 25, 2011 · NWS PSR · 1 event in 1 county or zone
During the early morning hours on July 25th, a lightning strike in central Phoenix caused a large branch to separate from a tree and crash down upon a carport, severely damaging the carport. No injuries were reported and there was no apparent damage to the car beneath the carport.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the early morning hours on July 25th, a lightning strike in central Phoenix caused a large branch to separate from a tree and crash down upon a carport, severely damaging the carport. No injuries were reported and there was no apparent damage to the car beneath the carport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Jul 25, 3:00 AM MST, 0 minutes earlier.
Area forecast discussion, Jul 25, 3:00 AM MST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
300 AM MST MON JUL 25 2011
.SYNOPSIS...
A SERIES OF WEAK WEATHER DISTURBANCES WILL ALLOW FOR A CONTINUED
CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH
MID WEEK. THE ARRIVAL OF DRY AIR ON WEDNESDAY WILL REDUCE THE CHANCE
OF PRECIPITATION THROUGH THE END OF THE WEEK...BUT ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS APPEAR POSSIBLE THIS WEEKEND.
&&
.DISCUSSION...
LATE EVENING CONVECTION HAS ESSENTIALLY DISSIPATED AT THIS POINT.
SOME LINGERING SHOWERS REMAIN ACROSS WESTERN MARICOPA COUNTY AS WELL
AS NEAR BLYTHE...OTHERWISE THE AREAL COVERAGE HAS DIMINISHED
SIGNIFICANTLY SINCE MIDNIGHT. NOT A BAD RAIN EVENT OVERALL...JUST
ABOUT 75 PERCENT AREAL COVERAGE ACROSS THE PHOENIX METRO. SKY HARBOR
SAW 0.74 INCHES OF RAIN WHILE A NUMBER OF EAST VALLEY GAGES SAW
RAINFALL TOTALS OVER AN INCH. NOT MUCH RAIN ELSEWHERE IN THE
FORECAST AREA THOUGH. AS OF 3AM...SKIES REMAINED CLOUDY AND
TEMPERATURES REMAINED IN THE UPPER 70S WHERE RAIN OCCURRED...IN THE
UPPER 80S ACROSS SE CA AND FAR SW AZ.
GIVEN THE CONVECTION SUNDAY EVENING...TODAY\S FORECAST BECOMES THAT
MUCH TRICKIER. IT\S UNCOMMON TO GET SHOWERS AND THUNDERSTORMS ACROSS
THE LOWER DESERTS ON CONSECUTIVE NIGHTS...AS IT USUALLY TAKES A DAY
OR TWO FOR THE BOUNDARY LAYER TO RECOVER SUFFICIENTLY FOR NEW
CONVECTION. THIS MORNING\S 00Z MODELS DID NOT HAVE A GOOD HANDLE ON
THE EVENING STORMS...THUS THE 00Z GFS AND NAM ADVERTISE AN ACTIVE
AFTERNOON TODAY. THE 06Z NAM HOWEVER DID A GOOD JOB CAPTURING WHAT
ACTUALLY HAPPENED AND AS ONE WOULD EXPECT...SHOWS SIGNIFICANTLY LESS
INSTABILITY ACROSS THE DESERTS. GIVEN THE 06Z NAM SOLUTION AND
CLIMATOLOGY FOR BACK-TO-BACK ACTIVE EVENINGS...I REDUCED POPS ACROSS
THE DESERTS THIS AFTERNOON AND EVENING. I DID NOT WANT TO REMOVE
POPS ALTOGETHER AS THERE IS STILL PLENTY OF LINGERING LOW LEVEL
MOISTURE...BUT I BELIEVE THE FOCUS FOR STORMS WILL BE THE HIGHER
TERRAIN EAST OF PHOENIX AS WELL AS ACROSS SOUTHEAST ARIZONA. THE
MODELS CONTINUE TO INDICATE THE PASSAGE OF A WEAK UPPER DISTURBANCE
THIS EVENING AND I FELT IT PRUDENT TO KEEP SOME MENTION OF PRECIP IN
PLACE ESPECIALLY IN THE EAST.
THE UPPER HIGH SHIFTS EASTWARD ON TUESDAY AND WINDS BEGIN TO VEER
OUT OF THE SOUTH. THIS WILL GRADUALLY RE-POSITION THE AXIS OF
MOISTURE INTO EASTERN ARIZONA BY WEDNESDAY AND PRECIP CHANCES WILL
BE SIGNIFICANTLY REDUCED FROM WEDNESDAY THROUGH FRIDAY. WITH
SOUTHWESTERLY FLOW ALOFT AND GOOD AGREEMENT AMONG THE OPERATIONAL
MODELS...I REDUCED POPS TUESDAY THROUGH FRIDAY. ISOLATED AFTERNOON
SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE FAVORED
LOCATIONS EAST OF PHOENIX...BUT IT LOOKS LIKE THE DESERTS SHOULD
REMAIN DRY.
THE UPPER HIGH WILL EVENTUALLY MEANDER WESTWARD THIS WEEKEND.
SUFFICIENT MOISTURE FOR STORMS WILL LAG BY A DAY OR TWO BUT I
STARTED TRENDING POPS BACK TOWARD CLIMO SATURDAY AND SUNDAY. BOTH
THE GFS AND EURO /ESPECIALLY THE GFS/ SHOW AN UPPER LOW MOVING FROM
TEXAS INTO ARIZONA LATE SUNDAY INTO MONDAY. THIS COULD BE ENOUGH OF
A CATALYST FOR SHOWERS AND THUNDERSTORMS BUT WAY TOO EARLY TO BE
CERTAIN AT THIS POINT. SLIGHTLY HIGHER THAN CLIMO POPS ARE IN PLACE
FOR NEXT MONDAY.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA AIRFIELDS...
THUNDERSTORM ACTIVITY PRETTY MUCH DONE FOR THE NIGHT
OVER THE PHOENIX AREA AS OF 08Z WITH LINGERING LIGHT SHOWERS. STORMS
OVER SOUTHWEST MARICOPA COUNTY EXPECTED TO CONTINUE TO MOVE
WEST-SOUTHWESTWARD BEFORE DISSIPATING BY 09Z. DEBRIS CLOUDS...MAINLY
ABOVE 12 KFT MSL...WILL DECREASE SUBSTANTIALLY BY 12Z. EMBEDDED
DISTURBANCES IN THE EASTERLY FLOW ALOFT MAY LEAD TO ISOLATED
-SHRA/-TSRA PRIOR TO 18Z BUT CONFIDENCE TOO LOW TO PUT IN THE TAFS.
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KBLH AND KIPL
AIRFIELDS...
ISOLATED SHOWERS OVER SOUTHWEST ARIZONA WILL CONTINUE THROUGH 09Z
BEFORE DIMINISHING BY 11Z. THEY MAY DRIFT WEST OF THE LOWER COLORADO
RIVER VALLEY BUT PROBABLY NOT TOO FAR. TOO ISOLATED TO MENTION IN
THE TAFS. DEBRIS CLOUDS AOA 15 KFT MSL WILL INCREASE THE REST OF THE
NIGHT. EAST WINDS OVER SOUTHWEST ARIZONA MAY REACH THE LOWER
COLORADO RIVER VALLEY BEFORE SOUTH AND SOUTHWESTERLY WINDS RESUME BY
12Z. ANTICIPATE TYPICAL DIURNAL WIND PATTERNS OVER THE IMPERIAL
VALLEY.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
MONSOON MOISTURE AND THE THREAT OF THUNDERSTORMS WILL CONTINUE
THROUGH WEDNESDAY WITH SOME DRYING SEEN FOR THURSDAY AND FRIDAY.
AFTERNOON TEMPERATURES WILL HOVER AROUND NEAR NORMAL LEVELS DURING
THE PERIOD. LIGHT WINDS ARE EXPECTED...EXCEPT STRONG AND GUSTY NEAR
THUNDERSTORMS.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...LEINS
AVIATION...AJ
FIRE WEATHER...WATERS
Hazardous weather outlook, Jul 24, 6:15 AM MST, 20 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
615 AM MST SUN JUL 24 2011
AZZ022-023-027-028-251315-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
615 AM MST SUN JUL 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. IF ANY STORMS FORM...THE MOST LIKELY HAZARD WILL BE HEAVY
RAIN AND LIGHTNING. HOWEVER...THERE IS STILL POTENTIAL FOR WINDS TO
BE STRONG ENOUGH TO PRODUCE BLOWING DUST.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
EXPECT SIMILAR STORM POTENTIAL MONDAY AND TUESDAY. A DECLINE IN
MOISTURE DURING THE MIDDLE OF THE WEEK WILL LEAD TO ONLY VERY SLIGHT
CHANCES OF STORMS BY THURSDAY FOLLOWED BY AN UPSWING BY THE END OF
THE WEEK.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
AZZ024-251315-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
615 AM MST SUN JUL 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THE
MOST LIKELY HAZARD FROM ANY STORMS THAT FORM WILL BE HEAVY
RAIN AND OF COURSE LIGHTNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
EXPECT SIMILAR STORM POTENTIAL MONDAY THROUGH WEDNESDAY BUT WITH A
TREND SHIFTING FROM HEAVY RAIN POTENTIAL TO STRONG WIND POTENTIAL. A DECLINE
IN MOISTURE DURING THE MIDDLE OF THE WEEK WILL LEAD TO DECREASED
STORM CHANCES FOLLOWED BY AN UPSWING BY THE END OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
AZZ021-026-251315-
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-
615 AM MST SUN JUL 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARIZONA
AND WEST-CENTRAL ARIZONA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. IF ANY STORMS FORM...THE MOST LIKELY HAZARD WILL BE HEAVY
RAIN AND LIGHTNING. HOWEVER...THERE IS STILL POTENTIAL FOR WINDS TO
BE STRONG ENOUGH TO PRODUCE BLOWING DUST.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STORM CHANCES CONTINUE MONDAY AND TUESDAY BUT WITH A TREND TOWARD
STORMS BEING MORE CAPABLE OF PRODUCING VERY STRONG WINDS. A DECLINE
IN MOISTURE DURING THE MIDDLE OF THE WEEK WILL LEAD TO QUIESCENT
WEATHER CONDITIONS WEDNESDAY AND THURSDAY BEFORE A RETURN OF STORM
CHANCES FRIDAY AND SATURDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
AZZ020-025-CAZ030>033-251315-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
615 AM MST SUN JUL 24 2011 /615 AM PDT SUN JUL 24 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.
.DAY ONE...TODAY AND TONIGHT
NO WEATHER HAZARDS EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
AREAS OF STRONG WINDS WILL BE POSSIBLE FROM DISTANT STORMS MONDAY AND
TUESDAY...MAINLY NEAR THE LOWER COLORADO RIVER VALLEY.
OTHERWISE...QUIESCENT WEATHER CONDITIONS ARE EXPECTED UNTIL SATURDAY
WHEN STORM CHANCES RETURN TO THE LOWER COLORADO RIVER VALLEY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 24, 9:47 PM MST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
947 PM MST SUN JUL 24 2011
AZZ022>024-027-028-250545-
GILA AZ-MARICOPA AZ-PINAL AZ-
947 PM MST SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA
NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1045 PM MST
AT 941 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM PUNKIN CENTER AND
ROOSEVELT...TO TEMPE AND PHOENIX...TO PEORIA. MOVEMENT WAS SOUTHWEST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APACHE JUNCTION...
EAST MESA...
MESA...
PHOENIX MESA GATEWAY AIRPORT...
GILBERT AND QUEEN CREEK...
CHANDLER HEIGHTS AND TEMPE...
CHANDLER...
SUN LAKES...
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
LAT...LON 3370 11094 3369 11093 3321 11099 3308 11116
3302 11126 3300 11286 3382 11290 3397 11152
TIME...MOT...LOC 0447Z 042DEG 27KT 3349 11156
WOODALLLocal storm report, Jul 24, 10:23 PM MST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1023 PM MST SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM DUST STORM 5 W CHANDLER HEIGHTS 33.22N 111.77W
07/24/2011 MARICOPA AZ TRAINED SPOTTER
WINDS 40 MPH GUSTING TO 50 TO 60 MPH. VISIBILITY DOWN TO
A HALF OF A MILE IN DUST.
&&
MHIRSCHLocal storm report, Jul 24, 10:29 PM MST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1029 PM MST SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM NON-TSTM WND GST 1 NNW MESA 33.43N 111.75W
07/24/2011 M47.00 MPH MARICOPA AZ TRAINED SPOTTER
&&
MHIRSCHLocal storm report, Jul 24, 10:43 PM MST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1043 PM MST SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM DUST STORM 9 WSW SUN LAKES 33.15N 112.01W
07/24/2011 PINAL AZ NWS EMPLOYEE
VISIBILITY ONE QUARTER OF A MILE IN DUST...AS LOW AS 100
FEET IN DUST.
&&
MHIRSCHLocal storm report, Jul 24, 10:57 PM MST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1057 PM MST SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HEAVY RAIN 5 NE MESA 33.47N 111.68W
07/24/2011 M1.60 INCH MARICOPA AZ TRAINED SPOTTER
OVER A 1 HOUR PERIOD.
&&
LEINSSpecial weather statement, Jul 24, 11:02 PM MST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1102 PM MST SUN JUL 24 2011
AZZ022-023-027-250645-
MARICOPA AZ-
1102 PM MST SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1145 PM MST
AT 1056 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR BUCKEYE...TO 6 MILES EAST
OF COTTON CENTER...MOVING WEST AT 20 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
OTHER LOCATIONS IMPACTED INCLUDE...
PALO VERDE...
IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.
IN ADDITION...SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 3306 11294 3348 11297 3351 11256 3307 11258
TIME...MOT...LOC 0601Z 086DEG 18KT 3328 11258
WOODALL
Lightning, Maricopa
- When
- July 25, 3:00 AM MST
- Where
- Maricopa County, 1.1 mi N of Kendall
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 33.466, -111.978
Early morning thunderstorms produced a damaging lightning strike over Central Phoenix on July 25th. At approximately 330 am, the lightning strike caused a large branch to fall from a tree, severely damaging the carport directly underneath. No damage was reported to the 2 cars within the carport. The damage was reported by a trained NWS weather spotter located at 48th street and Mcdowell road.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New York, July 25, 20111 injured · $815,000 · 1 in hail · 8 events
- Heavy Rain in Washington, July 25, 2011$640,000 · 1 event
- Hail and Damaging Winds in South Dakota, July 25, 2011$326,000 · 2.75 in hail · 10 events
- Flash Flood and Damaging Winds in Virginia, July 25, 2011$48,000 · 50 kt wind · 8 events
- Lightning Strikes in Georgia, July 25, 2011$56,000 · 3 events
- Flash Flooding and Damaging Winds in South Dakota, July 25, 2011$40,000 · 66 kt wind · 5 events
- Damaging Winds in Virginia, July 25, 2011$23,000 · 50 kt wind · 10 events
- Damaging Winds in Pennsylvania, July 25, 2011$25,000 · 70 kt wind · 5 events
- Damaging Wind in South Carolina, July 25, 2011$30,000 · 50 kt wind · 1 event
- Flood in Pennsylvania, July 25, 2011$25,000 · 1 event
- Flash Flooding and Damaging Winds in Pennsylvania, July 25, 2011$15,000 · 50 kt wind · 4 events
- Hail in Minnesota, July 25, 20111.5 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 321858.